# SDR SWAA2022022327437

- Difficulty date: October 19, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N7884G
- Make and model: Boeing 737-76N
- Aircraft serial: 30133
- Aircraft time: 58,512 hours, 23,001 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ARROUND (MARKED) FASTENERS AT SLAT #8 ACTUATOR ATTACH POINT / REPAIRED #8 SLAT LOWER BULL NOSE SKIN COMMON TO ACTUATOR RIBS ATTACHED POINT PER SRM 57-42-01-2R-8.
